Education.com
Try
Brainzy
Try
Plus
Baseballmom33
Baseballmom33 asks:
Q:

My 12 yr old took the H1N1 spray Monday. He passed out 2x Tuesday and has had dizziness and headaches ever since. Is this normal or should I be alarmed?

In Topics: H1N1 Flu (Swine Flu)
> 60 days ago

|

Expert

Peter_Wenger
Dec 16, 2010
Subscribe to Expert

What the Expert Says:

As has previously been stated I would strongly advise taking your son, or any child for that matter, to see their physician if they have fainted and in this instance developed subsequent headaches and dizziness.  Though these events are temporaly associated with a vaccine it does not mean that they were caused by the vaccine.  This situation requires a physician's evaluation.

Did you find this answer useful?
1
yes
0
no

Additional Answers (2)

dgraab
dgraab , Parent writes:
Hi,

I'm very sorry to hear that your son lost consciousness on Tuesday and isn't feeling well now. Please contact his pediatrician or family doctor immediately. No one in an online community can know with certainty why your son has these symptoms, and I urge you to seek help from a licensed health professional or doctor, who can examine, diagnose and treat your son in person.

For informational purposes only, below are links to general information about H1N1 flu and childhood vaccinations. These resources, however, are not a substitute for seeking medical care for your son. Please do follow up with a doctor in person.

Did you find this answer useful?
2
yes
0
no
mind
mind writes:
yes you should be alarm,please take him to the doctor and tell them what going on.
> 60 days ago

Did you find this answer useful?
0
yes
0
no
Answer this question